Publication
Title
Shell shape and mating behaviour in pulmonate gastropods (Mollusca)
Author
Abstract
Language
English
Source (journal)
Biological journal of the Linnean Society. - London
Publication
London : 2009
ISSN
0024-4066 [print]
1095-8312 [online]
Volume/pages
96:2(2009), p. 306-321
ISI
000262635000005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.01.2009
Last edited 08.10.2018
To cite this reference